Mohanta, S. K., Biswas, D.. (1397). Common fixed points for a pair of mappings in $b$-Metric spaces via digraphs and altering distance functions. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), 201-218.
S. K. Mohanta; D. Biswas. "Common fixed points for a pair of mappings in $b$-Metric spaces via digraphs and altering distance functions". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 03, 1397, 201-218.
Mohanta, S. K., Biswas, D.. (1397). 'Common fixed points for a pair of mappings in $b$-Metric spaces via digraphs and altering distance functions', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), pp. 201-218.
Mohanta, S. K., Biswas, D.. Common fixed points for a pair of mappings in $b$-Metric spaces via digraphs and altering distance functions. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(03): 201-218.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.